Alert archive / Utah / Fire Weather Watches in 2007

Fire Weather Watch 21, NWS Salt Lake City, UT

July 1, 2007

NWS Salt Lake City, UT issued this fire weather watch at Jul 1, 2007, 3:36 PM MDT. It took effect at Jul 2, 2007, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 1, 2007, 3:36 PM MDT (21:36 UTC)
In effect from
Jul 2, 2007, 12:00 PM MDT
Expired
Jul 2, 2007, 4:08 AM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 012136
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
336 PM MDT SUN JUL 1 2007

UTZ426-020545-
/O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
/O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
336 PM MDT SUN JUL 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

WEST TO WEST-SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH
ALONG WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE THROUGH
MIDEVENING. WINDS WILL DIMINISH AFTER SUNSET...BRINGING A BREAK IN
THE HAZARDOUS FIRE WEATHER CONDITIONS. 

HAZARDOUS FIRE WEATHER CONDITIONS MAY RETURN MONDAY AFTERNOON. WINDS
WILL INCREASE AGAIN OUT OF THE WEST SOUTHWEST DURING THE EARLY
AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY LOW HUMIDITIES
COULD LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THOUGH MONDAY
EVENING. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ440-020545-
/O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
/O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0400Z/
SOUTH CENTRAL UTAH-
336 PM MDT SUN JUL 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM
MDT THIS EVENING. 

SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ALONG WITH
SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE INTO EARLY THIS
EVENING. WINDS WILL SUBSIDE AFTER SUNSET...BRINGING AN END TO THE
HAZARDOUS FIRE WEATHER CONDITIONS FOR THE BALANCE OF THE NIGHT. 

WINDS WILL PICK UP AGAIN MONDAY AFTERNOON. THESE WINDS ALONG WITH
ALREADY LOW RELATIVE HUMIDITIES COULD LEAD TO ANOTHER ROUND OF
HAZARDOUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ434-435-437-441-020545-
/O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
336 PM MDT SUN JUL 1 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTHWEST AND SOUTH
CENTRAL UTAH MONDAY AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH
WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE
HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE
COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO MONDAY
EVENING...WITH WINDS DECREASING AFTER SUNSET.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 
WWUS85 KSLC 020315
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
915 PM MDT SUN JUL 1 2007

UTZ426-021115-
/O.EXP.KSLC.FW.W.0018.000000T0000Z-070702T0300Z/
/O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
915 PM MDT SUN JUL 1 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE 
HUMIDITY. THIS WARNING IS FOR ZONE 426 IN NORTHERN UTAH...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN MONDAY
AFTERNOON. WINDS WILL INCREASE AGAIN OUT OF THE WEST SOUTHWEST
DURING THE EARLY AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY
LOW HUMIDITIES COULD LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS
THOUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ440-021115-
/O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0400Z/
/O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
SOUTH CENTRAL UTAH-
915 PM MDT SUN JUL 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. 
THIS WARNING IS FOR ZONE 440 IN SOUTH CENTRAL UTAH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW 
RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 440 IN SOUTH CENTRAL 
UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ALONG WITH
SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE TO DIMINISH THIS
EVENING. THESE WINDS WILL SUBSIDE OVER THE NEXT HOUR...BRINGING
AN END TO THE HAZARDOUS FIRE WEATHER CONDITIONS FOR THE BALANCE OF
THE NIGHT.

WINDS WILL PICK UP AGAIN MONDAY AFTERNOON. THESE WINDS ALONG WITH
ALREADY LOW RELATIVE HUMIDITIES COULD LEAD TO ANOTHER ROUND OF
HAZARDOUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ434-435-437-441-021115-
/O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
915 PM MDT SUN JUL 1 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW 
RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 441 IN SOUTHEAST 
UTAH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTHWEST AND
SOUTH CENTRAL UTAH MONDAY AFTERNOON. SUSTAINED WINDS OF 10 TO
20 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT
RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS.
THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO MONDAY
EVENING...WITH WINDS DECREASING AFTER SUNSET.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 020441
RFWSLC

FIRE WEATHER WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1041 PM MDT SUN JUL 1 2007

UTZ426-434-435-437-440-441-021245-
/O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
1041 PM MDT SUN JUL 1 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW 
RELATIVE HUMIDITY. THIS WATCH IS FOR ZONES 426 IN NORTHERN 
UTAH...AS WELL AS ZONES 434...435...437...440 AND 441 IN 
CENTRAL AND SOUTHERN UTAH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTHWEST AND
SOUTH CENTRAL UTAH MONDAY AFTERNOON...AS WELL AS THE NORTHERN
WASATCH MOUNTAINS. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO
30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO
CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND
AND HUMIDITY WILL CONTINUE INTO MONDAY EVENING...WITH WINDS
DECREASING AFTER SUNSET.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 021008
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 AM MDT MON JUL 2 2007

UTZ434-435-021115-
/O.CAN.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
408 AM MDT MON JUL 2 2007

...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 434 AND 435...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 434 AND 435. 

WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA OVER THE
SOUTHWEST DESERTS TODAY. HUMIDITY VALUES WILL CONTINUE TO REMAIN
VERY LOW AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO NEAR
30 MPH WILL BE POSSIBLE...BUT THESE WILL BE SHORT LIVED AND VERY
ISOLATED. AS A RESULT THE FIRE WEATHER WATCH HAS BEEN CANCELED FOR
THESE ZONES.

$$

UTZ426-021815-
/O.UPG.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
/O.NEW.KSLC.FW.W.0019.070702T1800Z-070703T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
408 AM MDT MON JUL 2 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR FIRE WEATHER ZONE 426...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR FIRE WEATHER ZONE 426. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE 
NORTHERN WASATCH MOUNTAINS. SUSTAINED WINDS OF 10 TO 20 MPH WITH
GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES
TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF
WIND AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS
DECREASING AFTER SUNSET.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ437-440-441-021815-
/O.UPG.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/
/O.NEW.KSLC.FW.W.0019.070702T1800Z-070703T0300Z/
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
408 AM MDT MON JUL 2 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR FIRE WEATHER ZONE 437...440 AND 441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR FIRE WEATHER ZONES 437...440 AND 441. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTH CENTRAL UTAH
THIS AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 25
TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO
CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND
AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS
DECREASING AFTER SUNSET.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this fire weather watch went out at Jul 1, 9:47 AM MDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jul 1, 9:47 AM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MDT SUN JUL 1 2007

.SYNOPSIS...HIGH PRESSURE ACROSS THE REGION WILL MAINTAIN HOT AND
DRY CONDITIONS THROUGH NEXT WEEK.

&&

.DISCUSSION...AN AREA OF CIRRUS CLOUDS HAS DEVELOPED OVER THE STATE
THIS MORNING IN ASSOCIATION WITH A WEAK SHORTWAVE...BUT THESE ARE
EXPECTED TO DECREASE IN COVERAGE BY THE AFTERNOON.
OTHERWISE...ANOTHER HOT AND DRY DAY IS ON TAP FOR THE FORECAST
AREA UNDER THE INFLUENCE OF HIGH PRESSURE. THE SLIGHT COOLING
SEEN OVER NORTHERN UTAH YESTERDAY WILL BE SHORT LIVED AS 700 MB
TEMPS REBOUND TO THE VALUES SEEN ON FRIDAY. WINDS WILL BE WEAKER
TODAY THAN YESTERDAY...BUT AREAS OF RED FLAG CONDITIONS ARE
EXPECTED IN AREAS PRONE TO STRONGER WINDS.

THE WARMING TREND CONTINUES TOMORROW...BUT SLIGHT COOLING IS
EXPECTED OVER MOST OF THE STATE ON TUESDAY AS A BRIEF PERIOD OF
NORTHWEST FLOW DEVELOPS. THE RIDGE AXIS IS EXPECTED TO MOVE
OVERHEAD WEDNESDAY AND MOVE LITTLE THE REST OF THE
WEEK...RESULTING IN SIGNIFICANT WARMING ACROSS THE AREA.

NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.

&&

.AVIATION...TRENDS OF THE PAST SEVERAL DAYS WILL CONTINUE AT THE
KSLC TERMINAL TODAY. WIND SHIFT TO THE NW SHOULD REACH THE TERMINAL
AROUND 18Z. NO AVIATION WEATHER HAZARDS EXPECTED THIS AFTERNOON.

&&

.FIRE WEATHER...VERY DRY CONDITIONS REMAIN OVER THE GREAT BASIN...
WITH RELATIVE HUMIDITIES BACK INTO THE SINGLE DIGITS DISTRICT-WIDE
THIS AFTERNOON. WIND SPEEDS ARE NOT EXPECTED TO BE QUITE AS HIGH
TODAY...THOUGH POCKETS OF STRONGER WINDS WILL AGAIN SURFACE THIS
AFTERNOON THROUGH MIDEVENING. A RED FLAG WARNING HAS BEEN ISSUED
FOR ZONES 440 AND 426.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM 1 PM SUNDAY TO 9 PM SUNDAY FOR UTAH FIRE
     WEATHER ZONE 426.

     RED FLAG WARNING UNTIL 10 PM SUNDAY FOR UTAH FIRE WEATHER ZONE
     440.

WY...NONE.

&&

PUBLIC...TRAPHAGAN
AVIATION/FIRE WX...CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 1, 7:00 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 AM MDT SUN JUL 1 2007

UTZ001>016-019>021-517-518-WYZ021-021300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
700 AM MDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH...SOUTHERN UTAH...SOUTHWEST UTAH AND SOUTHWEST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HOT AND DRY AIRMASS WILL BE OVER UTAH AND SOUTHWEST WYOMING TODAY
WITH LOCAL GUSTY WINDS. THESE CONDITIONS WILL RESULT IN SEVERE FIRE
WEATHER FOR SOME AREAS. SEE THE LATEST FIRE WEATHER PRODUCTS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES WILL CONTINUE ABOVE NORMAL FOR ALL AREAS FOR THE
HOLIDAY WEEK WITH LOCAL SEVERE FIRE WEATHER CONDITIONS CONTINUING.
MONITOR THE LATEST NATIONAL WEATHER SERVICE FIRE WEATHER FORECASTS
FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:09 AM MDTRed Flag WarningSLC19 hr

Nearby

Fire Weather Watches in Utah, 2007Every fire weather watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.